# SDR YENA20140908183

- Difficulty date: September 8, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N267JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000065
- Aircraft time: 21,387 hours, 21,902 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 1709189003
- Condition: Corroded
- Location: Frame 91
- Part time: 21,387 hours, 12,902 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS FOUND ON  STRINGER 21L, FRAME 91.  REPAIRED  IAW E14-466-01 AND SRM 53-23-03, FIG 25, ITEM 80.
